MathSciNet Relay Station
MathSciNet bibliographic data
MR1900894 42A45 (42B30)
Tao, Terence; Wright, James Endpoint multiplier theorems of Marcinkiewicz type. Rev. Mat. Iberoamericana 17 (2001), no. 3, 521–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement